# SDR AALA20072471

- Difficulty date: December 18, 2007
- Submitted: January 3, 2008
- Operation: Air carrier
- Aircraft: N455AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49560
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LGA - EMERGENCY LIGHT AT TAIL COMPARTMENT INOPERATIVE.  REPLACED LAMPS FOR EMERGENCY LIGHT AT TAIL COMPARTMENT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
